# SDR ASAA0944536

- Difficulty date: February 14, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT FS 380 STRINGER 8R.  REMOVED EXISTING STRINGER CLIP, LOCATED, DRILLED AND INSTALLED NEW STRINGER CLIP IAW B737 400 SRM 51 40 02.
